contributor author | Do, K. D. | |
date accessioned | 2017-11-25T07:20:52Z | |
date available | 2017-11-25T07:20:52Z | |
date copyright | 2017/5/6 | |
date issued | 2017 | |
identifier issn | 0022-0434 | |
identifier other | ds_139_09_091012.pdf | |
identifier uri | http://138.201.223.254:8080/yetl1/handle/yetl/4236709 | |
description abstract | This paper first derives equations of motion of extensible and shearable slender beams with large motions under both deterministic and stochastic external loads. Boundary feedback controllers are then proposed to achieve almost surely globally practically asymptotic stability. The control design, well-posedness, and stability analysis are based on a Lyapunov-type theorem developed for a class of stochastic evolution systems (SESs) in Hilbert space. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Boundary Control of Slender Beams Under Deterministic and Stochastic Loads | |
type | Journal Paper | |
journal volume | 139 | |
journal issue | 9 | |
journal title | Journal of Dynamic Systems, Measurement, and Control | |
identifier doi | 10.1115/1.4036071 | |
journal fristpage | 91012 | |
journal lastpage | 091012-14 | |
tree | Journal of Dynamic Systems, Measurement, and Control:;2017:;volume( 139 ):;issue: 009 | |
contenttype | Fulltext | |